MAUDE Adverse Event Report: Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous

Q'APEL MEDICAL INC. ZEBRA; Catheter, percutaneous
Model Number FG 01195-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During an mma embolization procedure performed via femoral access on (b)(6) 2026, resistance was reportedly encountered by the physician during withdrawal of a zebra 6f 95 cm catheter within tortuous iliac anatomy.The physician reported associated vessel spasm, after which the catheter reportedly kinked, twisted, and separated during removal attempts.The separated catheter segments were reportedly retrieved using a snare, and no fragments were reported to remain in the patient.The patient was reported to be stable following retrieval of the catheter segments.The product was returned in four shaft segments.Evaluation identified multiple fracture/separation locations.The combined segment lengths were consistent with the manufactured device length specification, and no significant elongation was identified.Visual and microscopic evaluation identified twisting, flattening, pinching, and localized compression damage across multiple regions of the catheter.The fracture morphology appeared torn and irregular, consistent with mechanical stress during device removal and retrieval.Feed gap spacing and reinforcement pattern were observed to be uniform throughout the evaluated regions.No evidence of abnormal reinforcement spacing, structural anomalies, or other manufacturing-related nonconformance was identified.Based on the available information, the reported event is most consistent with mechanical overstress during withdrawal through tortuous anatomy with resistance encountered during removal.

Brand Name
ZEBRA
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
4245 technology drive
fremont CA 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont, CA 94538
MDR Report Key25239303
Report Number3015614-2026-00017
Device Sequence Number9489972
Product Code DQY
UDI-Device Identifier00857545008189
UDI-Public00857545008189
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K240746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFG 01195-01
Device Catalogue NumberAC6074-095-20
Device Lot NumberFG251010C-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown